On a representation of a relation by a measure

Research output: Contribution to journalArticlepeer-review

Abstract

We give a necessary and sufficient condition for the existence of a representation for a relation by a positive measure for the general case in which the relation is defined on any set of subsets of Ω.

Original languageEnglish
Pages (from-to)107-118
Number of pages12
JournalJournal of Mathematical Economics
Volume20
Issue number1
DOIs
StatePublished - 1991
Externally publishedYes

Fingerprint

Dive into the research topics of 'On a representation of a relation by a measure'. Together they form a unique fingerprint.

Cite this